# SDR K11A2016110772001

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N720C
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 57,064 hours, 33,197 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Fail
- Component: Circuit Card Ma
- Component part number: 69482725
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT MULTIPLE WARNING LIGHTS CAME ON AND WOULD NOT RESET.
